# SDR SWIA201025147

- Difficulty date: October 4, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 24,785 hours, 20,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD CRACKED AT RIGHT SIDE.  (C-CHECK)  REPAIRED PER REO.
